RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 4, Pages 904–910 (Mi smj2134)  

This article is cited in 3 scientific papers (total in 3 papers)

Characteristic functions of Banach limits

E. M. Semenova, F. A. Sukochevb

a Voronezh State University, Voronezh, Russia
b University of New South Wales, Sydney, Australia

Abstract: We study the functions $\{B(r_n(t))\}$, where $B$ is a Banach limit and $\{r_n(t)\}$ are Rademacher functions.

Keywords: Banach limit, Rademacher system, diameter and radius of a set.

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:4, 723–727

Bibliographic databases:

UDC: 517.982
Received: 30.08.2009

Citation: E. M. Semenov, F. A. Sukochev, “Characteristic functions of Banach limits”, Sibirsk. Mat. Zh., 51:4 (2010), 904–910; Siberian Math. J., 51:4 (2010), 723–727

Citation in format AMSBIB
\Bibitem{SemSuk10}
\by E.~M.~Semenov, F.~A.~Sukochev
\paper Characteristic functions of Banach limits
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 4
\pages 904--910
\mathnet{http://mi.mathnet.ru/smj2134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732307}
\elib{http://elibrary.ru/item.asp?id=15517883}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 4
\pages 723--727
\crossref{https://doi.org/10.1007/s11202-010-0073-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281763300015}
\elib{http://elibrary.ru/item.asp?id=15319754}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956286861}


Linking options:
  • http://mi.mathnet.ru/eng/smj2134
  • http://mi.mathnet.ru/eng/smj/v51/i4/p904

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Semenov E.M., Sukochev F.A., Usachev A.S., “Structure properties of the Banach limit set”, Dokl. Math., 84:3 (2011), 802–803  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometric properties of the set of Banach limits”, Izv. Math., 78:3 (2014), 596–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometriya banakhovykh predelov i ikh prilozheniya”, UMN, 75:4(454) (2020), 153–194  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:314
    Full text:101
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020